# SDR SWAA021439

- Difficulty date: July 1, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 26,890 hours, 23,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, B-SYSTEM HYDRAULIC FAILURE AFTER TAKEOFF.  REMOVED AND REPLACED HYD PRESS LINE BETWEEN B-ELEC PUMP AND B-SYSTEM MODULE PER MM.
